高阶抛物型方程的具有高稳定性的显式与半显式差分格式

Acta Mathematicae Applicatae Sinica ›› 1996, Vol. 19 ›› Issue (4) : 631-634.

PDF(245 KB)
PDF(245 KB)
Acta Mathematicae Applicatae Sinica ›› 1996, Vol. 19 ›› Issue (4) : 631-634. DOI: 10.12387/C1996082

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(245 KB)

Accesses

Citation

Detail

Sections
Recommended

/